# SDR DL76L070619

- Difficulty date: May 28, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 45,381 hours, 6,844 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121A
- Part serial: DL2159
- Condition: Worn
- Location: Nr 7
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 7 BRAKE GETS CONSIDERABLY MORE HOT THAN OTHERS.  REMOVED AND REPLACED BRAKE ASSY.  FOUND CARBON BRAKE STATORS DETERIORATED.
